Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Abnormal bilirubin levels, frequent urination, low libido. Prescribed for kidney test. Reason, treatment?

I have something wrong with my blood rubin levels not to sure what that means, but yeah if possible help. A doctor said I should go get my kidneys checked out I still haven t but I will like some advice and information. Also, with the frequent urination I am not only losing my sex drive, when I was being sexually active once my penis became dis-functional for about 10 mins and I couldn t get erect if you would know what s going on please tell me. I would like to also add that I go to the bathroom to urinate about 6-8 times a day maybe more and when I drink caffeine I can t stop urinating.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
hello.there is nothing like blood rubin its bilirubin and its related to liver and not kidneys.

you have not mentioned your age.

if your urinary frequency has increased and so is the amount you should definitely get yourself examined a evaluated to rule out common conditions like diabetes which might also affect your sexual life unless treated.
also if age is the factor even prostate enlargement can lead to similar symptoms.

and i would advice you to stop drinking coffee for a while till your problem comes to a diagnosis.

all the best.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor